# SDR DALA2013022107349

- Difficulty date: November 14, 2012
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 48,780 hours, 16,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 200 AND RBL 26 DAMAGED. ACCOMPLISH SECTION II PERMANENT REPAIR ON ERA 508852-14 REV A.
